Hello! I would like to ask a question about rogaine. I have understood that sideeffects like change in texture and color may occur. This is rare but it does happen according to the information i have got by reading about rogaine. Now I havenÂ´t had any signs of hairloss but I tried it for a while anyway. Stupid I know but that I already know. What I donÂ´t know if this is the same as what you describe as DUPA. You see since I quit rogaine after using it for a month the texture and color changed slowly the following six months. Now more than half of the hair is lighter not as dark in color as before and it grows in a different direction and I have a mix of thin and thicker hair. Could that be that all my hair is changing to a different density? ItÂ´s ok I can accept my stupid mistake but do you think itÂ´s DUPA where itÂ´s an ongoing process created by rogaine where the density is decreasing more and more like DUPA. Or do you think I just got a new density and thatÂ´s it case closed? I would really want to know if I will keep my hair since there is no male pattern baldness in my family or if rogaine started a DUPA process. Â´Please if you could make time to answer this question that is so important for me I would be very greatful.
I have heard no similar history, so I couldn’t begin to guess at what you are experiencing, especially over the Internet without an exam.